Asymptotics of trimmed CUSUM statistics

István Berkes, Lajos Horvath, Johannes Schauer

Research output: Contribution to journalArticle

LanguageEnglish
Pages1344-1367
JournalBernoulli
Volume17
Issue number4
StatusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Berkes, I., Horvath, L., & Schauer, J. (2011). Asymptotics of trimmed CUSUM statistics. Bernoulli, 17(4), 1344-1367.

Asymptotics of trimmed CUSUM statistics. / Berkes, István; Horvath, Lajos; Schauer, Johannes.

In: Bernoulli, Vol. 17, No. 4, 2011, p. 1344-1367.

Research output: Contribution to journalArticle

Berkes, I, Horvath, L & Schauer, J 2011, 'Asymptotics of trimmed CUSUM statistics' Bernoulli, vol 17, no. 4, pp. 1344-1367.
Berkes I, Horvath L, Schauer J. Asymptotics of trimmed CUSUM statistics. Bernoulli. 2011;17(4):1344-1367.
Berkes, István ; Horvath, Lajos ; Schauer, Johannes. / Asymptotics of trimmed CUSUM statistics. In: Bernoulli. 2011 ; Vol. 17, No. 4. pp. 1344-1367
@article{98d081548f20450985637e77302f5475,
title = "Asymptotics of trimmed CUSUM statistics",
author = "Istv{\'a}n Berkes and Lajos Horvath and Johannes Schauer",
year = "2011",
language = "English",
volume = "17",
pages = "1344--1367",
journal = "Bernoulli",
issn = "1350-7265",
publisher = "International Statistical Institute",
number = "4",

}

TY - JOUR

T1 - Asymptotics of trimmed CUSUM statistics

AU - Berkes,István

AU - Horvath,Lajos

AU - Schauer,Johannes

PY - 2011

Y1 - 2011

UR - http://www.bernoulli-society.org/index.php/publications/bernoulli-journal/bernoulli-journal

UR - http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.bj/1320417507

M3 - Article

VL - 17

SP - 1344

EP - 1367

JO - Bernoulli

T2 - Bernoulli

JF - Bernoulli

SN - 1350-7265

IS - 4

ER -